# SDR SWAA2019022229926

- Difficulty date: January 28, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS AND EQUIPMENT BAY AIRCRAFT SKIN AT CHEMILL EDGE CORRODED BETWEEN BS 362 TO BS 366, STR 26L.  REPAIRED SKIN IAW SRM AND EA.
